MathSciNet Relay Station
MathSciNet bibliographic data
MR1707523 (2001e:14057) 14P25
Korchagin, Anatoly B. Restrictions on arrangements of ovals of projective algebraic curves of odd degree. Proc. Amer. Math. Soc. 129 (2001), no. 2, 363–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement